See Alike in...

Alike App

Browser

Em0ry_Sc4r

733d

I'm dealing with extreme pain and joint discomfort from Ehlers-Danlos. I used to be on Neproxin which worked for a few years until it stopped being so effective. and now Im trying a new medication called Nabumetone, but its the same result, it doesn't do enough to help with the pain and discomfort. What pain medication should I ask my doctor about? I also had a spinal fusion surgery and suffer chronic lower back pain as well. I need something that can make it so I can finally be comfortable in my own body.

Top reply
    • PolkaDot77

      723d

      Gabapentin has been my godsend. It reduces nerve pain but a lot of my pain is from my nerves being overactive. Another godsend has been OMT to break down my myofacial adhesions. I used to go to a chiropractor to get my joints back in, but they'd just pull right back out cause my muscles were upset. My doctor basically gives me a massage and targets the place within the muscle that's upset and lets my body do the work of pulling the joint back where it belongs. It's reduced my pain significantly and helped my partial dislocations reduce which has been incredible.

    • PolkaDot77

      723d

      Gabapentin has been my godsend. It reduces nerve pain but a lot of my pain is from my nerves being overactive. Another godsend has been OMT to break down my myofacial adhesions. I used to go to a chiropractor to get my joints back in, but they'd just pull right back out cause my muscles were upset. My doctor basically gives me a massage and targets the place within the muscle that's upset and lets my body do the work of pulling the joint back where it belongs. It's reduced my pain significantly and helped my partial dislocations reduce which has been incredible.

    • Tinkerbell82

      730d

      Cymbalta was AMAZING for me. I stopped taking it because of the side effects but for the pain it was the only thing that has ever helped me that isn’t a narcotic

      • Em0ry_Sc4r

        730d

        @Tinkerbell82 how bad were the side effects for you?

        • Tinkerbell82

          723d

          @Em0ry_Sc4r I had terrible terrible night sweats, decreased libido. Actually that became non-existent. And no emotions what so ever. Which wasn’t entirely awful because I feel emotions very deeply typically but when you have no emotion at all- that’s no fun either. Coming off of it was the worst. I was so sick for about a week. But it helped with my pain so much. Without those side effects I would still be taking it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion